# SDR VJ32002F00094

- Difficulty date: November 21, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4D5
- System (JASC): 8011 · Engine Starter
- Part: Armature
- Condition: Burned Out
- Location: Starter
- Part time: 394 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND START OF AIRCRAFT ENGINE WOULD NOT START.  MAINTENANCE PERSONNEL INSPECTED AND FOUND STARTER HAD BECOME INOPERATIVE.  THE STARTER HAS AN ORDER OF BURNED OUT ARMATURE.  NO RECOMMENDATION, PART SENT BACK FOR WARRANTY.
